# SDR 98ZZZX3384

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 7700 · Engine Indicating System
- Part: Harness
- Part number: 430136101
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS HAS INTERNAL SHORT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
